Conference item icon

Conference item

Infinite-Dimensionality in Quantum Foundations: W*-algebras as Presheaves over Matrix Algebras

Abstract:
In this paper, W*-algebras are presented as canonical colimits of diagrams of matrix algebras and completely positive maps. In other words, matrix algebras are dense in W*-algebras.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.4204/EPTCS.236.11

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
Publisher:
Open Publishing Association Publisher's website
Journal:
Proceedings 13th International Conference on Quantum Physics and Logic, Glasgow, Scotland, 6-10 June 2016 Journal website
Volume:
236
Pages:
161-173
Host title:
Proceedings 13th International Conference on Quantum Physics and Logic, Glasgow, Scotland, 6-10 June 2016
Publication date:
2017-01-01
Acceptance date:
2016-10-20
DOI:
ISSN:
2075-2180
Source identifiers:
670922
Keywords:
Pubs id:
pubs:670922
UUID:
uuid:46859ce8-da9a-4876-8f85-a948a2f66a3c
Local pid:
pubs:670922
Deposit date:
2017-01-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP